# SDR FDEA202004030671

- Difficulty date: April 3, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2515501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE OUTBOARD LUG   HOLE SURFACE FOUND CORROSION. CORROSION AT LEFT HAND WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE   OUTBOARD LUG HOLE SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-  52-03. REPAIR EVALUATED AND FOUND PIVOT OUTBOARD LUG SURFACE REMAINING    THICKNESS: 0.530" (E= LUG THICKNESS) IS CORRECT AS PER E.A.#: 1-5750-162328 E PART 3   STEP 2 FIGURE 2, TITLE: WINGS- FLIGHT SURFACES- LH WING- INBD FLAP- OUTBD HINGE (FLAP   SIDE) BRACKET CORROSION- PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.   REFER TO WRI: 57503745 FOR WORK DETAILS.
